# SDR USAA970231

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Part time: 19,972 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-6' CHECK VISUAL INSPECTION, FOUND .50 INCH CRACK 22 INCHES FROM TOP AND 15 INCHES AFT OF LEADING EDGE OF DOOR FORWARD CARGO DOOR SKIN.  CUT OUT CRACKED SECTION OF SKIN AND INSTALLED DOUBLER REPAIR PER SRM 52-00-01.  (X)
